# SDR 96FDEA00906

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HOLE IN SKIN BS 1178 AT STR 22L.  REMOVED DAMAGED SKIN AT BS 1178, STR 22L AND INSTALLED REPAIR DOUBLER AND FILLER.  ALL WORK DONE PER FEDEX SRM 53-30-3.
